# SDR U2RA201411040001

- Difficulty date: November 4, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 66,469 hours, 22,926 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 0907
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SLIDE SURVIVAL KIT HARNESS, L1 DOOR SLIDE BUSTLE & SLIDE FELL ON STAIR TRUCK, SLIDE DID NOT DISCHARGE.  AT DEPARTURE TIME THE FLIGHT ATTENDANT INFORMED MX THAT SHE COULD NOT ARM THE L1 DOOR.  TROUBLESHOOTING REVEALED THE SURVIVAL KIT ATTACHMENT LANYARD WAS FOULED IN THE GIRT BAR.  AFTER THE STRAP WAS CLEARED THE RIG OF THE GIRT BAR WAS CHECKED & WHEN THE DOOR WAS CRACKED OPEN TO VERIFY PROPER ENGAGEMENT OF THE GIRT BAR, THE DOOR WAS PULLED OPEN BY GND OPERATION PERSON.  THE DOOR ASSIST BOTTLE DISCHARGED.  SLIDE VERIFIED IN SERVICEABLE CONDITION & REINSTALLED.
